# SDR VTZA98231

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottles
- Part number: 330000103
- Condition: Failed
- Location: Rt/Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EWR/IAD - FLT 6468 - DURING TAXI AT 0740 HRS ON 6-30-98, AIRCRAFT RETURNED TO GATE DUE TO RT ENGINE FIRE INDICATION.  MAINTENANCE INSPECTED AND FOUND BAD RT ENGINE ZONE 1 FIRE LOOP.  MAINTENANCE REMOVED AND REPLACED RT ENGINE FIRE LOOP AND BOTH FIRE BOTTLES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REF:  OPER CONTROL NR 98ZZZX2833.  (X)
